Processing math: 100%

Volume 20, issue 3 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
An explicit model for the homotopy theory of finite-type Lie n–algebras

Christopher L Rogers

Algebraic & Geometric Topology 20 (2020) 1371–1429
Bibliography
1 J C Baez, A S Crans, Higher-dimensional algebra, VI : Lie 2–algebras, Theory Appl. Categ. 12 (2004) 492 MR2068522
2 I Barnea, Y Harpaz, G Horel, Pro-categories in homotopy theory, Algebr. Geom. Topol. 17 (2017) 567 MR3604386
3 A K Bousfield, V K A M Gugenheim, On PL de Rham theory and rational homotopy type, 179, Amer. Math. Soc. (1976) MR425956
4 K S Brown, Abstract homotopy theory and generalized sheaf cohomology, Trans. Amer. Math. Soc. 186 (1973) 419 MR341469
5 V A Dolgushev, C L Rogers, On an enhancement of the category of shifted L–algebras, Appl. Categ. Structures 25 (2017) 489 MR3669170
6 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology" (editor I M James), North-Holland (1995) 73 MR1361887
7 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, 205, Springer (2001) MR1802847
8 E Getzler, Lie theory for nilpotent L–algebras, Ann. of Math. 170 (2009) 271 MR2521116
9 E Getzler, J D S Jones, Operads, homotopy algebra and iterated integrals for double loop spaces, preprint (1994) arXiv:hep-th/9403055
10 A Henriques, Integrating L–algebras, Compos. Math. 144 (2008) 1017 MR2441255
11 V Hinich, DG coalgebras as formal stacks, J. Pure Appl. Algebra 162 (2001) 209 MR1843805
12 T Lada, M Markl, Strongly homotopy Lie algebras, Comm. Algebra 23 (1995) 2147 MR1327129
13 S Lang, Differential and Riemannian manifolds, 160, Springer (1995) MR1335233
14 J L Loday, B Vallette, Algebraic operads, 346, Springer (2012) MR2954392
15 D Quillen, Rational homotopy theory, Ann. of Math. 90 (1969) 205 MR258031
16 C L Rogers, C Zhu, On the homotopy theory for Lie –groupoids, with an application to integrating L–algebras, Algebr. Geom. Topol. 20 (2020) 1127
17 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1977) 269 MR646078
18 M E Sweedler, Hopf algebras, W A Benjamin (1969) MR0252485
19 B Vallette, Homotopy theory of homotopy algebras, preprint (2014) arXiv:1411.5533
20 P Ševera, M Širaň, Integration of differential graded manifolds, preprint (2015) arXiv:1506.04898v3